Hi Jennifer, I use an albuterol inhaler and an azmacort. Do you use a spacer with your inhalers?
If not this is probably what is causing the sores in your mouth. When you directly spray your inhaler in your mouth a lot of the medication can rest on your tongue or at the back of your throat. You can get a spacer at your pharmacy. I think if you talk to your dr. you will be told the same thing. I spacer is a long object that you insert the inhaler into and then you press down on the inhaler and it releases the med and you then slowly breathe in. This keeps the med from sticking to your throat or tongue and gets it to your lungs. Make sure you hold your breath for at least 10 seconds before slowly breathing out through your nose. You will find your meds work much better for your asthma with the spacer. It took a trip to the ER for me to find all this out. Wouldn't you think the pharmacist or dr. would say you probably need a spacer to take your meds? Go figure. Anyway I hope this info helps you and that you improve the situation. Take care.